ITEM METADATA RECORD
Title: Infra-nilmanifolds and their fundamental groups
Authors: Dekimpe, Karel ×
Igodt, Paul G.
Malfait, Wim #
Issue Date: 2001
Publisher: The Society
Series Title: Journal of the Korean Mathematical Society vol:38 issue:5 pages:883-914
Description: Subfaculteit Wetenschappen Campus Kortrijk. Wiskunde Campus Kortrijk.
ISSN: 0304-9914
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.